# SDR 98UAL900280

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7273U
- Make and model: Boeing 727222
- Aircraft serial: 21420
- Engine: Pwa JT8D15
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 3 ENGINE OIL TEMPERATURE ERRATIC.  RETURNED TO BLOCKS.  *S/D*  CORRECTED WEAK GROUND FOR THE OIL TEMPERATURE INDICATING SYSTEM.  NO RECCURRENCE.
